# SDR YENA2024011100023

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 58,132 hours, 20,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 10240
- Condition: Odor
- Location: 100hm
- Part time: 39,883 hours, 13,486 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#503, JFK-SJU. 'FA'S COMPLINED ABOUT DIRTY SOCKS ODOR ON DESCENT AND TAXI IN THE CABIN FAINT ODOR IN COCKPIT; COMPLIEDWITH INF.NOTICE 2017-15,SECTION B2 DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 21-00-00-615-803 A.  REMOVED AND REPLACED OZONE FILTERS IAW AMM 21-51-41. REMOVED AND REPLACED HEPA FILTERS IAW AMM 21-21-41.'
